# SDR HALA9800012

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140213
- Condition: Cracked
- Location: Bs 94-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED WRINKLES AND CRACKED SKIN ON THE LEFT SIDE OF THE FLT COMPARTMENT BETWEEN STATION 94 AND 120, APPROXIMATELY 12 INCHES BELOW THE PILOTS SLIDING WINDOW CUTOUT.  REPAIRED BY TRIMMING OUT THE DAMAGED SKIN, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR FILLER SKIN, INTERNAL FINGER DOUBLER, SPLICE PLATES AND NESTED STRAPS WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-53-001-EAC.  (M)
